I take CoQ10 (60 mg/day) for general health measurers.
I've noticed for a couple hours after taking it, my urine
is cloudy then clears later. Is this normal for some
suppliments? I'm also taking grape seen extract. Any info
would be helpful. Thank you !!!
[Editor's Note: Though this question is not on a topic that we usually address in this forum, one of our staff did provide an excellent answer and therefore it is being posted.]
The supplements you describe are commonly used to increase energy. CoQ10 is a supplement that is used in many reactions in the body. Many supplements that are taken orally can cloud or change the color of urine.I have researched this particular drug in the Physician
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.